# SDR CALA2023060901794

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 82,313 hours, 32,425 cycles
- System (JASC): 3400 · Navigation System
- Part: Gps
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cntrl Pnl
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPS PRIMARY LOST ALIGN LIGHTS FLASHING.SWITCHED DATABASE ANDREAL IGN PER MX. OPS NML T/S REF TSM 34-12-00-810-801-A. ALIGNED ADIRS. OPS CHECK GOOD AT THIS TIME. ADD EMP:U399271
